# SDR UPS97823096

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 9754913517
- Condition: Corroded
- Location: Bs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 320 TO 340 STR 35L IS CORRODED BEYOND LIMITS (REF NR 534887).  REMOVED AND REPLACED LONG 35L IAW SRM 53-2-0 FIG 1 AND 51-1-29D.
